Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some inequalities for Fourier transforms


Author: Armen H. Zemanian
Journal: Proc. Amer. Math. Soc. 8 (1957), 468-475
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086934-3
MathSciNet review: 0086934
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford University Press, 2d ed., 1948.
  • [2] R. P. Boas, Jr. and M. Kac, Inequalities for Fourier transforms of positive functions, Duke Math. J. vol. 12 (1945) pp. 189-206. MR 0012152 (6:265h)
  • [3] A. Erdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher transcendental functions, vol. I, McGraw-Hill, 1953.
  • [4] E. W. Hobson, Plane trigonometry, Cambridge University Press, 7th ed., 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086934-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society